Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How to abort a CVS attack. Currently treated with dilaudid. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
How to abort a CVS attack that has gone for 4 days treatment in ER but not successfully fully aborted. Currently treated with Dilaudid/Ativan/Zofran.
Posted Wed, 25 Jul 2012 in General Health
Answered by Dr. Ram Choudhary 27 minutes later
Cardiovascular Attack is termed as Acute Coronary Syndrome in recent Cardiology.
If it is Angina then you can be hopeful that it will respond to antiplatelet therapy and anticoagulation therapy.
But if it is classical "Heart Attack" that is myocardial infarction- which must be proven with ECG Changes and a rise in CPK-MB and Troponins, then you are wasting valuable time in waiting because in that case Time is Muscle.
There are defined targets of treatment and the first line treatment is PCI- Percutaneous Coronary Intervention by which the blocked cardiac arteries are opened up by passing guidewires percutaneously- a stent is often deployed to keep the blocked arteries open.
If that facility is not available then Thrombolysis can be tried;
the regimens for which your Cardiologist will know.
I would advise you to relocate yourself to an equiped cardiac center where PCI is routinely practised.
I hope that answers your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor